# SDR SWAA2023051147260

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 63,164 hours, 38,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AFT EMERGENCY LIGHTS OUT<[01] R&R POWER SUPPLY REF AMM 33-51-06 OPS CHECK GOOD NO OTHER DEFECTS NOTED AT THIS TIME
